[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] developing sensitivity to insulin?

--- Linda Zottoli <email @ redacted> wrote:
> Any ideas?  I have sent some recent messages about
> itchy, irritated 
> sites.  ..........
I was having itchiness with humalog and burning after
bolusing. I felt it immediately with the prime even.
It started about 6 mos after getting the pump1/2000).I
tolerated it for almost a year and a half(changing
sets, etc.) . No problem with injections ever for
I then changed to Novolog(2/02) about a year ago and
got immediate relief. I thought my problems were
behind me. However just recently my sites have been
irritated off and on again. It came on slowly before
and right now I have way  more good than bad sites.
But it makes me nervous.
I asked this question on a chat when I first started
having problems and felt I got ridicules or maybe no
one understood what I was asking.
Can pump therapy result in allergies or intolerance to
insulins?? It concerns me because what would a
diabetic do if they couldn't take insulin?meg

Do you Yahoo!?
Yahoo! Platinum - Watch CBS' NCAA March Madness, live on your desktop!
for HELP or to subscribe/unsubscribe, contact: